MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO XL; MEDICAL LASER

ALMA LASERS LTD SOPRANO XL; MEDICAL LASER
Model Number 810
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has inspected the device and it appears that unit may have been dropped or hit.The output was found to be within the manufacturer's specifications but the thermoelectric coupling (tec) was non-operational.Alma inc.Made multiple attempts to request patient photographs and clarification on adverse event information, however, no response has been received.Alma ltd.Clinical reviewed the information and determined that the lack of skin test and the combination of high fluence and pulses may have caused excessive skin heat.However, in the absence of visual evidence and pertinent clinical information, at this time, no exact root cause can be determined.In good faith efforts, alma is submitting the report to the fda at this time.Supplemental report(s) will be submitted within the fda published timelines if any additional information becomes available.
 
Event or Problem Description
The suspected device was used on the patient's suprapubic area in linear appearance for hair removal.As per the facility, after the treatment, bikini burns appeared that night which scabbed eventually.The facility saw the patient again after a month and reported that the patient had hypopigmentation.

Brand Name
SOPRANO XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8323564
Report Number3004167969-2019-00007
Device Sequence Number16486625
Product Code GEX
UDI-Device Identifier17290110120662
UDI-Public17290110120662
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/10/2019
Device Age3 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR